# SDR 20010406SG002

- Difficulty date: December 18, 2000
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N886MA
- Make and model: Boeing 727225
- Aircraft serial: 21855
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN SEAT TRACK CORRODED BS 344 TO 360 RBL 45.  REMOVED AND REPLACED SEAT TRACK SECTION FROM BS 344 TO BS 480 IAW SRM 53-10-5 FIG 7.  (M)
